# SDR 2001UALA02412

- Difficulty date: December 15, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 36,719 hours, 13,486 cycles
- Engine: Pwa PW2037
- Engine time: 33,770 hours, 12,441 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481239
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL QUANTITY DECREASED TO 3 QUARTS IN CRUISE. OIL PRESSURE AND TEMPERATURE NORMAL. SUPPLEMENTAL DATA UPDATE OIL FILTER WAS REPLACED AT DEPARTING STATION DUE TO A FILTER BYPASS MESSAGE. AT MSP OIL WAS FOUND LEAKING AT THE OIL FILTER HOUSING COVER. IT WAS REPORTED THAT THE O-RING WAS DETERMINED TO BE TOO SMALL AND WAS THROWN AWAY. ANOTHER O-RING WAS INSTALLED AND THE ENGINE CHECKED OK.
